×

Found 9 Documents (Results 1–9)

Answer to a question by Fujita on variation of Hodge structures. (English) Zbl 1388.14037

Oguiso, Keiji (ed.) et al., Higher dimensional algebraic geometry. In honour of Professor Yujiro Kawamata’s sixtieth birthday. Proceedings of the conference, Tokyo, Japan, January 7–11, 2013. Tokyo: Mathematical Society of Japan (MSJ) (ISBN 978-4-86497-046-4/hbk). Advanced Studies in Pure Mathematics 74, 73-102 (2017).
PDFBibTeX XMLCite
Full Text: arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

Main Field